# SDR DL767951724

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Damaged
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK NR 1 FLAP DAMAGED 2 PLACES AT T/E EDGE LOWER SURFACE I/B OF NR 1 FLAP FAIRING.  REPAIRED PER SRM 57-53-01, PAINTED AREA LT WING.
